Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Negatively Ricci curved manifolds

Author: Joachim Lohkamp
Journal: Bull. Amer. Math. Soc. 27 (1992), 288-291
MSC (2000): Primary 53C21; Secondary 57R99
MathSciNet review: 1161276
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we announce the following result: "Every manifold of dimension $ \geq \,3$ admits a complete negatively Ricci curved metric." Furthermore we describe some sharper results and sketch proofs.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 53C21, 57R99

Retrieve articles in all journals with MSC (2000): 53C21, 57R99

Additional Information

PII: S 0273-0979(1992)00325-7
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia